Jump to content

3BBsGurkPog: No windows and waves


3BBsGurkPog

Recommended Posts

3BBsGurkPog

Hi there

 

This is my first post here so apologies if I'm posting this in the wrong place. I'm currently in withdrawal from citalopram which I stopped taking 18 months ago. For the first 6 to 9 months I had the windows and waves pattern. But from around 9 months off the medication onwards the windows and waves have stopped and I've been in a constant state win a number of symptoms. My symptoms are insomnia, lack of appetite stomach and bowel problems, complete emotional blunting, constant sexual dysfunction, fatigue, eyesight problems like blurred vision and some visual disterbance particularly in my left eye and there are other symptoms but those are the main ones. I'm in a constant state with these symptoms which I have been in for around a year now with no windows and waves at all. I'm just a little bit confused about why I'm not getting the windows and waves anymore and what this means or if anyone else has any experience with this? I know the windows and waves are a commonly reported part of this so I'm a bit confused about why I'm not getting this anymore. If anybody knows anything on this subject would be great to hear from you.

 

Thanks and take care xx

Link to post
  • Altostrata changed the title to 3BBsGurkPog No windows and waves
  • Administrator
Altostrata

Welcome, 3BBs.

 

I moved your topic to the Introductions section. You can post questions about your particular situation in this topic and track your progress here.

 

What is your sleep schedule?

 

Many people find fish oil and magnesium supplements helpful, see
https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

You might try a little bit of one at a time to see how it affects you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
3BBsGurkPog
2 hours ago, Altostrata said:

Welcome, 3BBs.

 

I moved your topic to the Introductions section. You can post questions about your particular situation in this topic and track your progress here.

 

What is your sleep schedule?

 

Many people find fish oil and magnesium supplements helpful, see
https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

You might try a little bit of one at a time to see how it affects you.

Thanks for your reply and for moving the topic. My sleep is all over the place. Takes me many many hours of laying in bed to get to sleep and then when I do I can't stay asleep for long. When I wake up I don't feel at all refreshed. Can't really get a consistent sleep pattern because it takes me so long to get to sleep and then I can wake up at random times. Im hoping my sleep is something which will improve over time. I will look into the supplements you mentioned.

 

But the main thing I wanted to know about was the lack of windows and waves. Do you know anything about that? Any experience or knowledge of not having the windows and waves pattern?

 

Thanks again

Link to post
  • Administrator
Altostrata

It sounds like you're at a plateau. What is your sleep schedule?

 

You might be able to get your recovery moving along by improving your sleep. See

 

Tips to help sleep -- so many of us have that awful withdrawal insomnia

 

Path to Better Sleep FREE online for everyone from the US Veterans Administration

 

Music for self-care: Calms hyperalertness, anxiety, aids relaxation and sleep

 

What is the sleep cycle?

 

Melatonin for sleep: Many people find it helpful

 

TV or computer use in evening can disrupt sleep: Bright light signals the brain that it's daytime

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • ChessieCat changed the title to 3BBsGurkPog: No windows and waves

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy